# SDR UIEA2018060701074

- Difficulty date: June 6, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,514 hours, 9,634 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 32021303
- Part serial: 2036
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN WITH A FAULT LIGHT DURING PREFLIGHT.   PERFORMED AN INSPECTION OF THE APU AIR SUPPLY VALVE IAW AMM 36-11-11, FOUND IT FAULTY,  REMOVED AND REPLACED THE CHECK VALVE IAW AMM 36-11-11.  RAN APU WILL FULL LOAD FOR 30 MINUTES NO FAULTS NOTED.
